MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY LNCS NEO ADH SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY LNCS NEO ADH SENSOR; OXIMETER
Model Number 2329
Medical Device Problem Codes Incorrect Measurement (1383); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported "in ed triage 2 small baby sensor first connected to cable then applied to rt foot on outside and placement was good.The pleth was bad got values pls 74 spo2 75 pi 6.6.Disconnected reconnected no change changed to max sens.No change.Disconnected changed to rt outside hand identical result.Got a new neo sensor placed on same foot by cs not rn same start pleth corrupt suddenly got similar measurement disconnected and disconnected x 2 then got pr 133 spo2 95 correlating with the clinical picture of the patient".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Other text: product not returned.

Brand Name
LNCS NEO ADH SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
9492977167
MDR Report Key25133278
Report Number3019388613-2026-00212
Device Sequence Number8634752
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public(01)10843997000922(17)281001(10)25K1R
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2329
Device Catalogue Number2329
Device Lot Number25K1R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/10/2026
Supplement Report FDA Received Date06/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown